MAUDE Adverse Event Report: Arthrex, Inc. PIN DRIVER ATTACHMENT, 0-3.2MM; POWERED SURG ORTHOPEDIC INSTR

Arthrex, Inc. PIN DRIVER ATTACHMENT, 0-3.2MM; POWERED SURG ORTHOPEDIC INSTR
Model Number PIN DRIVER ATTACHMENT, 0-3.2MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
PIN DRIVER ATTACHMENT, 0-3.2MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50068815
Report Number1220246-2026-04077
Device Sequence Number21422947
Product Code HWE
UDI-Device Identifier00888867102163
UDI-Public(01)00888867102163(11)200204(10)10616645
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPIN DRIVER ATTACHMENT, 0-3.2MM
Device Catalogue NumberAR-400PD
Device Lot Number10616645
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown